Research

Torsion waves in metric-affine field theory


Reference:

Vassiliev, D. and King, A. D., 2001. Torsion waves in metric-affine field theory. Classical Quantum Gravity, 18 (12), pp. 2317-2329.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1088/0264-9381/18/12/307

Details

Item Type Articles
CreatorsVassiliev, D.and King, A. D.
DOI10.1088/0264-9381/18/12/307
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7496

Export

Actions (login required)

View Item